Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Leray-Schauder type theorem for approximable maps


Authors: H. Ben-El-Mechaiekh and A. Idzik
Journal: Proc. Amer. Math. Soc. 122 (1994), 105-109
MSC: Primary 54H25; Secondary 47H04, 47H10, 54C60
DOI: https://doi.org/10.1090/S0002-9939-1994-1212281-2
MathSciNet review: 1212281
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present an elementary proof of a Leray-Schauder type theorem for approximable set-valued maps. Our theorem generalizes many results for convex as well as nonconvex maps. Our argument is not based on a homotopy invariance property but, quite surprisingly, on a matching theorem of Ky Fan on closed covers of convex sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 47H04, 47H10, 54C60

Retrieve articles in all journals with MSC: 54H25, 47H04, 47H10, 54C60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1212281-2
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society